Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Child taken Augmentin and Azithromycin for lung pneumonia. Now has dry cough. Giving Cetzine syrup

hi, my daughter is 41/2 yrs old. 1 month ago she was diagnosed with pneumonia in the right lung on the basis of a physical examination only. she was put on augmentin duo and azithromycin 200mg but since she gets acute diahorrea with the latter medicine the doc advised zocef instead.however we couldn t continue with zocef as she would vomit each time zocef was administered. so we gave her augmentin duo to which she responded really well. she was also prescribed chericof n ascoril syrup. she was also put on asthalin inhaler on sos basis.(earlier also she has been on asthalin n flohale for 3months) she had dry cough during this period but she got better in 2 weeks time but now again she has dry cough. it has been about 4 weeks since she was diagnosed with pneumonia. i hav given her cetzine syrup for last 2 nights. kindly advise. anshu
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
the symptoms you mention really indiactes she is having hyperreactive airway disease which is something like allergy or wheezing. you avoid smoky things,hairy pets in home. change her bed sheets pillow covers frequently. she needs regular inhalational theraphy after controlling the present symptoms. if cough is more nebulisation daily with oral brochodilator treatment will work well. dont worry. this is curable.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor